Semigroup Forum

, Volume 75, Issue 3, pp 676–681 | Cite as

Representation of Numerical Semigroups by Dyck Paths

Abstract

We introduce square diagrams that represent numerical semigroups and we obtain an injection from the set of numerical semigroups into the set of Dyck paths.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2007

Authors and Affiliations

  1. 1.Departament d'Enginyeria de la Informacioi de les Comunicacions, Universitat Autonoma de Barcelona08193 BellaterraSpain
  2. 2.Departament de Llenguatges i Sistemes Informatics, Universitat Politecnica de Catalunya, Jordi Girona 1-308034 BarcelonaSpain

Personalised recommendations